# SDR WX0A2022112331656

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 23,997 hours, 15,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 54968
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE SIREN INOP / FWD MEGAPHONE REMOVED AND REPLACED IAW SIP, OPS CHECK GOOD IAW AMM 25-65-51-710-002-A"
